MathSciNet Relay Station
MathSciNet bibliographic data
MR2796563 (2012c:62135) 62G08 (62H12 62H25)
Zhu, Li-Ping; Zhu, Li-Xing; Feng, Zheng-Hui Dimension reduction in regressions through cumulative slicing estimation. J. Amer. Statist. Assoc. 105 (2010), no. 492, 1455–1466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement